Menu

Treading Tretinoin Territory? Know the Side Effects

Tretinoin creams like Retin-A (available as Retino-A, Nexret in India) can bring about wonderful changes in the skin when it comes to acne, aging and scars. But something so powerful isn’t without side effects.

Some of the side effects I’ve seen people experience are: extreme redness and swelling on the skin, itchiness, severe dryness, darker patches, lighter patches, burning and irritation, rash, eyebrow and scalp hair loss, eye irritation, headaches, extreme sun sensitivity, darkening of skin, acne eruptions and a stretched tight plastic look of the skin.

Not everyone experiences all of this, and sometimes the side effects subside as skin gets used to the treatment. But it’s best to be aware of the side effects before you tread the tretinoin territory.

Resist the urge to buy Retin-A or other tretinoin creams without a doctor’s prescription. See a dermatologist who can diagnose whether your skin problem demands use of Retin-A or if milder treatments will do.

, ,



 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"